Started 2nd round of Clomid today. I saw the doctor and she thinks I ovulate in steps, so instead of a full ovulation, it took several days, so she is increasing the clomid from 50mg to 100mg. I told her about my side effects causing me to be seriously mentally incapacitated, and she prescribed me some Prozac for the days I take the Clomid and Estrogen (apparently it affects my serotonin level). I am panicking though. I HATE that some pills warn of blood clots and death. Hello!? I almost died because of a blood clot that caused trauma to my system and almost made me bleed out. I am not having any of that stuff! So, I will take it day by day. If I can't deal with one more day, then I am done. If I can, then I will try. I don't like panic or feeling of doom.
Father, you know my heart. I desire fully that I am a mother. I know you have it all planned and somehow, I still don't know why or how you make it work, but I know that you do and will. Please be with my sisters as they are experiencing whatever it is they are... In Jesus' name, Amen!